Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 51, Number 4 (1999), 937-954.
Generalized Bebutov systems: a dynamical interpretation of shape
We define a semidynamical system-inspired by some classical dynamical systems studied by Bebutov in function spaces-in the space of approximative maps $A(X,Y)$ between two metric compacta, with a suitable metric. Shape and strong shape morphisms are characterized as invariant subsets of this system. We study their structure and asymptotic properties and use the obtained results to give dynamical characterizations of basic notions in shape theory, like trivial shape, shape domination by polyhedra and internal FANRs.
J. Math. Soc. Japan Volume 51, Number 4 (1999), 937-954.
First available in Project Euclid: 10 June 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
GIRALDO, Antonio; M. R. SANJURJO, José. Generalized Bebutov systems: a dynamical interpretation of shape. J. Math. Soc. Japan 51 (1999), no. 4, 937--954. doi:10.2969/jmsj/05140937. https://projecteuclid.org/euclid.jmsj/1213107829.